# SDR 97UAL900543

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Bird Strike
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: E, C
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED DURING TAKEOFF, THE NUMBER ONE ENGINE EXPERIENCED VIBRATION.  THE AIRCRAFT RETURNED TO DEN.  *S/D*  VIBRATION CAUSED BY BIRD STRIKE.  REPLACE BLADES NR 17, 18, 35, 36.  ENGINE BORESCOPED, NO DAMAGE NOTED.
